# SDR COMA9630023

- Difficulty date: January 23, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N340SF
- Make and model: Saab SF340A
- Aircraft serial: 340A014
- Engine: Ge CT75A2
- System (JASC): 7320 · Fuel Controlling System
- Part: Ecu
- Part number: 7086M60G11
- Condition: Malfunctioned
- Location: Lt Engine
- Part time: 13,783 hours
- Stage of operation: CR
- Nature of condition: Y
- Precautionary procedure: E, A

## Discrepancy

LEFT ENGINE SHUT DOWN IN-FLIGHT.  TORQUE WAS ERRATIC FOR 3 SECONDS AND THEN SHUT DOWN BY ITSELF.  PROBLEM COULD NOT BE DUPLICATED.  ENGINE WAS INSPECTED AND NO DEFECTS NOTED.  THE ELECTRONIC CONTROL UNIT WAS REPLACED AS A PRECAUTIONARY MEASURE.  PART TOTAL CYCLES, 15,108.
